View Full Version : Im shedding hair again... WHYYYYY

07-03-2010, 05:21 PM
Hey guys. I have been on Rogain and generic proscar for about 5 months. First 3-4 months showed grate improvement. Hair got thicker, darker and I saw a lot of new growth all over the scalp. I had vertually no shed after the initial shedding period. About a month ago I started shedding again and it wont stop. I can definitely tell that i lost alot of hair.

I started with taking 1.5 of generic proscar once a day and about 3 months in to it droped the dosage down to .85 because i was reading on this forum that this would not make a difference and there would be less side affects(I felt no side affects with taking 1.5)

Im assuming its because of the dosage decrees but what you do you guys think. Why am I shedding again.

Dr. Glenn Charles
07-07-2010, 06:10 PM
The dosage change could have this effect. Every patients probably has a different threshold or critical point where the Finasteride either has a positive effect or not. Unfortunetly, there is no way to determine what that point is. I would tell a patient if they where already taking a moderate dosage and seeing positive results not to change dosage unless necessary for other reasons.

Mr. 4000
07-18-2010, 03:39 PM
there is no answer to your question, the drug maker its self or any doc that signs the script simply cannot tell you why.

Everyone is different and the clinical studies are controlled don't tell the whole story, the studies sell the drug.